MathSciNet Relay Station
MathSciNet bibliographic data
MR1199240 (94b:54094) 54F15 (54C05)
Dębski, Wojciech Two-to-one maps on solenoids and Knaster continua. Fund. Math. 141 (1992), no. 3, 277–285.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement